Translator Disclaimer
July 2019 A scalar Calabi-type flow in the almost Hermitian geometry
Masaya Kawamura
Tsukuba J. Math. 43(1): 37-54 (July 2019). DOI: 10.21099/tkbjm/1571968820

Abstract

We define a parabolic flow of almost Hermitian metrics which evolves an initial metric along the second derivative of the Chern scalar curvature. We show that the flow has a unique shorttime solution and also show a stability result when the background metric is quasi-Kähler with constant scalar curvature.

Citation

Download Citation

Masaya Kawamura. "A scalar Calabi-type flow in the almost Hermitian geometry." Tsukuba J. Math. 43 (1) 37 - 54, July 2019. https://doi.org/10.21099/tkbjm/1571968820

Information

Published: July 2019
First available in Project Euclid: 25 October 2019

zbMATH: 07196524
MathSciNet: MR4023313
Digital Object Identifier: 10.21099/tkbjm/1571968820

Subjects:
Primary: 53C44
Secondary: 53C15, 53C55

Rights: Copyright © 2019 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.43 • No. 1 • July 2019
Back to Top